# SDR QXEA2011081800686

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL PANEL CUTOUT 624ET HAS PREVIOUS BLEND DAMAGE.  PERFORMED OUT OF DAMAGED AREA REF NTM 51-00-02-250-801.  CONFIRMED CRACK FREE REF RD 8/4-57-445.  AREA FOUND TO BE WITHIN LIMITS AND COMPLETED REPAIR IAW RD 8/4-57-445.
